# SDR 96ZZZW57

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 629-649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, INSIDE C1 CARGO COMPARTMENT FS 629 TO 649 STRINGERS 31 AND 32.  REMOVED DAMAGED AREAS AND INSTALLED NEW STRINGER SECTIONS PER SRM 51-13-00.
